MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The angiosculpt device was used to treat a severely calcified proximal lad.During the third inflation from 14 atm to 16 atm, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Report source: foreign- (b)(6).: the angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.

Brand Name
ANGIOSCULPT RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
MDR Report Key13460076
Report Number3005462046-2022-00009
Device Sequence Number17357163
Product Code NWX
UDI-Device Identifier00813132021207
UDI-Public00813132021207
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model Number2200-3010
Device Catalogue Number2200-3010
Device Lot NumberG20060005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown